DOI: 10.1002/rcr2.70782 ISSN: 2051-3380

Probable Stevens–Johnson Syndrome During Taletrectinib Treatment After Crizotinib‐Related Rash in ROS1 ‐Positive Lung Cancer

Hirotoshi Yasui, Ryo Fukaura, Miyu Misaki, Souma Usui, Saho Katsumata, Ryo Niimi, Ko Ohara, Kaito Sano, Yasutaka Mori, Tomofumi Shibata, Yasutaka Fukui, Mitsuru Odate, Yasushi Makino

ABSTRACT

Severe cutaneous adverse reactions to taletrectinib, a next‐generation ROS1 inhibitor for ROS1‐rearranged non‐small cell lung cancer, remain poorly described. A 52‐year‐old woman with ROS1‐rearranged lung adenocarcinoma developed a Grade 3 rash during crizotinib therapy. After improvement, taletrectinib was initiated. On Day 21, conjunctival hyperaemia appeared, followed by high fever, neutropenia, widespread trunk‐dominant erythema, and lower‐lip mucosal involvement. Although epidermal detachment, a positive Nikolsky sign, and characteristic epidermal necrosis were absent, and typical target lesions were not documented during the acute phase, the clinical course was considered consistent with probable Stevens–Johnson syndrome. Fever and ocular symptoms rapidly improved after taletrectinib discontinuation and systemic corticosteroid therapy. Infection and human herpesvirus 6 (HHV‐6) reactivation were not identified, and ALDEN and Naranjo assessments supported a probable association with taletrectinib. During ROS1‐TKI therapy, fever and neutropenia should prompt consideration of severe cutaneous adverse reactions as well as infection.

More from our Archive